# SDR ASAA2017011919474

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,851 hours, 11,226 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP ON RECALL EXTINGUISHES ON MASTER CONTROL RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONT BITE TEST, FLT DECK TRIM VALVE FAULTED. RESET FAULT, SYSTEM OPS NORMAL IAW AMM 21-61-00-700-806-002. OK FOR SERVICE.
